This is a Premium feature
Hair loss treatments(5 Posts)
My hair is rapidly falling out. It’s not breakage, the strands have the follicle attached. I’m in my early 20s, no health concerns (high ferritin in particular).
I think it’s stress. It happened last September for a couple of months, then stopped, and has started up again. In September my bloods were all normal, but I did go through a particularly stressful time - as I am now.
Would really appreciate any product or supplement recommendations. Has anyone tried the Kerastase Genesis range?
I’m also wondering whether the Depo injection could be a factor.
I have the same problem, i lost quite a lot, not sure why, but was told by a dermatologist it was most likely stress related
I have tried everything possible viviscal ,biotin. you name it,
The dermatologist gave me steroid lotion to see if it helped, not up to now, it hasn't
Thereis another thread on here ,someone saying black castor oil works, but has to be black Jamaican,very cheap too
What are the injections you mean,?
Are they the steroid ones,?
I have too big a patch to have have those Dr said
Hope you find a solution,
Thank you soo much for your helpful reply @princessTiasmum
It’s so hard to just “reduce stress”, definitely easier said than done.
Have you tried Regaine? It is a Minoxidil product.
Sorry, I’m on the Depo provera contraceptive injection and hair loss can be an uncommon side effect so wondering if that may be a cause
If it's caused by stress, there's very little you can do other than change your lifetstyle, diet etc and try not to freak out. Your hair will grow back if it's stress - unless you stay stressed! But of course the damage is done a few months before your hair falls out due to stress so by the time you realise, you can't reverse the change. Just be healthy and be patient. This has happened to me twice now and it's horrible but your hair will grow back.
Kerastase Genesis is targeted more at breakages for fragile hair. It won't help with hair falling out at the root due to stress.
I can understand your concern about the contraceptive,as i lost evem more hair on a HRT patch, which has Norethisterone progesterone in it
I have stopped that now,also my daughter was on the same patch,and her hair started shedding,so hormones can also be to blame
I was going through a lot of stress at the time it started shedding though, but also taking a different HRT as well at the time.so that could have been part of it,
I will probably never know
Please login first.